• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

Side effects of SJW

Inder

New Member
#1
I have started taking sjw 2 weeks before, I am suffering generalized anxiety disorder, I took paxil cr 12.5 cr for 1.5 years. It gave me insomnia side effe ts, I didn't want to start it again, it is also expensive, I tried cbt also, it worked for 6-7 months. Talking about sjw, it was good on the first week, I was taking two 300mg tablets, after first week, i started getting dizziness, I then decreased dose to one 2 days back only, today again iam feeling little dizzy. I take one tablet in the afternoon, I usually get dizzy after waking up from night sleep
 
#3
Hmm, it might be that you need to taper in more slowly. It builds in the system over time and it might help to work up to it more slowly. Either decreasing the dose or frequency.
 
Top